Posted by: yolanda | 2012-04-17

3 mnth pregnant

Im jst ova 3mnths pregnant and i have a bladder infections with multipal germs tht the urine test show my doctor put me on antibiotic Bindoclav 375mg, 3 times a day and i stared it on saturday but since last nite i had some terrible cramps almost like period pains is that normal and now im experiencing terrible pain

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is not normal and you have to reconsult your doctor for an examination. Your doctor will have to establish if the infection is treated well and if there is any other cause for your pain.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2016-03-14

I've just came from hospital today. Had a miscarraige, but the gyneacoligist told me that the fetus stopped growing at six. I was put on this medication because I had a virus. Could this medication possibly be the cause of the fetus growth?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.